# SDR 98FDEA00419

- Difficulty date: June 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300*
- Aircraft serial: 742
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 88005B0306
- Condition: Malfunction
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURE CONTROLLER NR 2 FAULTED AFTER T/O.  UNABLE TO CONTROL IN MANUAL.  REMOVED AND REPLACED FWD OUTFLOW VALVE.
